Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
StayAlive

Lost 5kg (11 pounds) since I started taking accutane

So I started taking Roaccutane 20mgx1 (which is the sae as accutae..) on Spetember 5th (3weeks ago), since then I lost like 5kg which is 11 pounds.

I can't normally eat I fill sick all the time like I'm gonna puke or something, in the mornings I can't stand food at all, I stopped eating meat the smell driving me crazy.

All started when I started taking the pills.

I'm 45kg on 1.70m (100 pounds on 5"57') ><"

WTF???

BTW, my face isn't clearing that much, it's dry and pale, my lips are also dry, my hair is falling a lil', my eyes are dry...

I can visit my doc only next month cuz it's holiday now in Israel and nothing is open.

What should I do for now??

Why can't I eat?

Why do I fill like puking all the time?

Thanks !

Share this post


Link to post
Share on other sites

I would stop treatment if I were you. I still have horrid abdomen pain and a churning/cramp stomach after eating and I too feel physically sick, this is 2 years on since finishing treatment.

See your Doc asap.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×